Space- and time asymptotic solutions to the problem of cumulus development
Doklady Akademii Nauk, Tome 233 (1977) no. 4, pp. 571-574
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_233_4_a15,
author = {A. S. Kabanov},
title = {Space- and time asymptotic solutions to the problem of cumulus development},
journal = {Doklady Akademii Nauk},
pages = {571--574},
year = {1977},
volume = {233},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_233_4_a15/}
}
A. S. Kabanov. Space- and time asymptotic solutions to the problem of cumulus development. Doklady Akademii Nauk, Tome 233 (1977) no. 4, pp. 571-574. http://geodesic.mathdoc.fr/item/DAN_1977_233_4_a15/